MAUDE Adverse Event Report: ARJO DOMINICAN REPUBLIC SLINGS, CLIP; LIFT, PATIENT, NON-AC-POWERED

ARJO DOMINICAN REPUBLIC SLINGS, CLIP; LIFT, PATIENT, NON-AC-POWERED
Model Number MAA2040M-M-L1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Fall (1848); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Arjo was informed about an incident involving the arjo passive clip sling (model number: maa2040m-m-l1, serial number: (b)(4)) and the floor lift from the tr-care company (non arjo device).It was reported that a caregiver attempted to transfer the patient who was lying on the bed.The passive clip sling was placed under the patient.During attaching the sling to the lift, caregiver noticed that the right shoulder clip detached from the spreader bar.The caregiver reattached the clip and raised the patient above the bed when suddenly the left shoulder clip detached from the spreader bar.As a consequence, the patient fell down on the bed (approximately 20-30 cm).The fall did not result in any injuries.
 
Additional Manufacturer Narrative
Arjo was informed about an incident involving the arjo passive clip sling (model number: maa2040m-m-l1, serial number: (b)(4)) and the floor lift from the tr-care company (non arjo device).It was reported that a caregiver attempted to transfer the patient who was lying on the bed.The passive clip sling was placed under the patient.During attaching the sling to the lift, caregiver noticed that the right shoulder clip detached from the spreader bar.The caregiver reattached the clip and raised the patient above the bed when suddenly the left shoulder clip detached from the spreader bar.As a consequence, the patient fell down on the bed (approximately 20-30 cm).The fall did not result in any injuries.The instructions for use (ifu) for the passive clip slings (document number: 04.Sc.00-int1_6) states that: ¿the passive clip slings should be used together with arjo lift devices in accordance with the allowed combinations specified in the instruction for use.¿ the document also warns: ¿to avoid injury, always follow the allowed combinations listed in this ifu.No other combinations are allowed.¿ non-arjo device ¿ floor lift from the tr-care company involved in the incident is not listed in the sling instruction for use under combinations of devices allowed to be used with the arjo slings.To sum up, the non-arjo passive floor lift and arjo passive clip sling were used as a system for a patient transfer when the resident fell out of the device and from that perspective this system failed.As a medical device manufacturer, arjo is responsible to ensure that its medical device and its authorized accessories are safe and effective for use in accordance with the product¿s instructions for use manual.To ensure no compromise of safety, risk of liability, and to rely upon extensive product and accessory testing, performance and experience, arjo recommends the use of arjo branded slings to be utilized with arjo patient lifts in accordance with the devices¿ instructions for use manual.We decided to report this complaint to the competent authorities due to the clip detachment during use.

Brand Name
SLINGS, CLIP
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJO DOMINICAN REPUBLIC
building 9 piisa industrial pa km18 1/2 antigua carretera s
itabo 10903
DR  10903
Manufacturer (Section G)
ARJO DOMINICAN REPUBLIC
building 9 piisa industrial pa km18 1/2 antigua carretera s
itabo 10903
DR   10903
Manufacturer Contact
katarzyna bobrow
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
668046472
MDR Report Key13598459
Report Number3012292104-2022-00001
Device Sequence Number1969433
Product Code FSA
UDI-Device Identifier05056097336855
UDI-Public(01)05056097336855(11)210626
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMAA2040M-M-L1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Initial Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight69 KG